Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



An algorithm based on the FFT for a generalized Chebyshev interpolation

Authors: Takemitsu Hasegawa, Tatsuo Torii and Hiroshi Sugiura
Journal: Math. Comp. 54 (1990), 195-210
MSC: Primary 65D05; Secondary 41A55, 42A15, 65D30, 65T20
MathSciNet review: 990599
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An algorithm for a generalized Chebyshev interpolation procedure, increasing the number of sample points more moderately than doubling, is presented. The FFT for a real sequence is incorporated into the algorithm to enhance its efficiency. Numerical comparison with other existing algorithms is given.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65D05, 41A55, 42A15, 65D30, 65T20

Retrieve articles in all journals with MSC: 65D05, 41A55, 42A15, 65D30, 65T20

Additional Information

Keywords: Chebyshev interpolation, approximate integration, FFT
Article copyright: © Copyright 1990 American Mathematical Society

American Mathematical Society